# SDR IPXA2M74101

- Difficulty date: June 16, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895501
- Condition: Cracked
- Location: Lt Iwng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED BEADED DOUBLER IN LT WING L/E AT SAT.774 (XOS879-883)     REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS879-883 IAW SRM 57-40-02 REPAIR 9, FIG.203 & EO MD11-5730-42916-D.
